Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Asymptotic developments for a boundary value problem containing a parameter


Author: Richard C. MacCamy
Journal: Quart. Appl. Math. 17 (1959), 155-163
MSC: Primary 35.00; Secondary 31.00
DOI: https://doi.org/10.1090/qam/107079
MathSciNet review: 107079
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. MacCamy, The Principle of Babinet, Can. J. Math, (to appear) MR 0098552
  • [2] Hanan Rubin, The dock of finite extent, Communs. Pure and Appl. Math. VII, No. 2, 317-344 (1954) MR 0063189
  • [3] Hans Lewy, Developments at the confluence of analytic boundary conditions, University of California Publications in Mathematics, vol. I, No. 7, 247-280 (1950) MR 0040431
  • [4] R. C. MacCamy, Une solution par potentiel de sources pour l'équation des houles a courtes crêtes, La Houille Blanche, Numero 3 (1957) MR 0089645

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.00, 31.00

Retrieve articles in all journals with MSC: 35.00, 31.00


Additional Information

DOI: https://doi.org/10.1090/qam/107079
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society